"Tamoxifen therapy has also been linked to the development of fatty liver and steatohepatitis . In some prospective studies, up to one third of women have developed fatty liver during long term tamoxifen therapy, as shown by routine imaging using computerized tomography. Fatty liver usually becomes demonstrable within 1 to 2 years of starting tamoxifen but is usually not accompanied by symptoms, although serum aminotransferase levels may be elevated modestly in up to half of patients. Liver biopsy may demonstrate steatohepatitis and a proportion of women develop hepatic fibrosis. Several instances of cirrhosis have been described after therapy with tamoxifen for 3 to 5 years. Serum aminotransferase elevations and fatty liver generally improve once tamoxifen is stopped, but the improvement may be slow and in rare instances, signs and symptoms of portal hypertension persist." 
A 65-year-old male developing phlegmon of the left orbit was seen at our clinic. Computed tomography revealed increased density of soft tissues and swollen external rectus muscle without any shadow of a tumor mass. The lesion was not responsive to the drip infusion of imipenem, or to oral administration of nonsteroid preparations, or to instillation of antibacterial drugs. Serum IgE levels were high, and it was suspected that the patient had orbital mycosis. After switching medication to fluconazole, injection and edema of the bulbar conjunctiva worsened, and a cable-shaped mass was palpable in the inferior margin of the orbit. Later, serum Mucor IgE antibody was found to be positive, so the patient was suspected to have mucormycosis. Medication was changed to a frequent instillation of Amphotericin B. Since edema of the bulbar conjunctiva improved, injection of the same drug under the Tenon's capsule was also given. One month after the hospital stay, the inflammatory findings of the left eye disappeared with a decrease in serum IgE levels and serum Mucor antibody.